# SDR SWAA2022072927398

- Difficulty date: July 9, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 32,139 hours, 14,606 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WAFFLE PLATE JUST OB OF PANEL 651DB IS LOOSE AND CRACKED. / [01] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02 AND RESTORED FINISH PER AMM 51-21-99.;[02] INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.
